# SDR AUS20020778

- Difficulty date: July 20, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Parten P68B
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YK2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Misinstalled
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) RT ENGINE NR 2 CYLINDER INLET VALVE PUSHROD BROKEN. SHROUD TUBE SEVERELY DISTORTED. METAL IN OIL FILTER. INVESTIGATION FOUND THE FOLLOWING DEFECTS:  NR 1 CYLINDER HAD ONE INLET AND ONE EXHAUST ROCKER ARM INSTALLED BUT THE INLET WAS INSTALLED IN THE EXHAUST POSITION AND VISA VERSA.  NR 2 CYLINDER HAD TWO INLET ROCKER ARMS INSTALLED. NR 3 CYLINDER HAD THE SAME SET UP AS NR 1 CYLINDER (ONE OF EACH BUT TRANSPOSED). NR 4 CYLINDER HAD TWO EXHAUST ROCKER ARMS INSTALLED.
